# SDR ASAA2019062649818

- Difficulty date: June 24, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 40,063 hours, 12,077 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6200
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 40,069 hours, 12,078 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 1 MAIN FUEL TANK REFUELING CONTROL PANEL QUANTITY INDICATOR IS INOPERATIVE. GROUNDED - YES. REPLACED THE NR 1 REFUEL QTY INDICATOR PER B737-800 AMM 28-41-61/401. OP-CHECKS GOOD PER SAME.
